# SDR SWAA2019011128371

- Difficulty date: January 9, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 57,600 hours, 34,036 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 54A3307
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EVAC SLIDE GIRT OUT OF POSITION.  REPOSITIONED SLIDE ASSY PER SIP.
